# SDR VNAA2009062000005

- Difficulty date: June 17, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N712PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10168
- Aircraft time: 11,289 hours, 11,111 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Loop
- Condition: Out Of Position
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A LEFT BLEED DUCT WARNING MSG.  AIRCRAFT RETURNED TO LIT AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPOSITIONED LOOP AT TWO PLACES PER THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
